# SDR ABXA030069

- Difficulty date: January 23, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 36,944 hours, 39,468 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919301506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT TRACK CUT-OUT INBOARD LEADING EDGE RIB LOWER HORIZONTAL FLANGE HAD A 3.5 INCH CRACK. REPAIRED AREA IAW DC-9 REA D957-46167.
